MathSciNet Relay Station
MathSciNet bibliographic data
MR2195257 14D07 (32S60)
de Cataldo, Mark Andrea A.; Migliorini, Luca The Hodge theory of algebraic maps. Ann. Sci. École Norm. Sup. (4) 38 (2005), no. 5, 693–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement